History Related: Original Paper
Maxwell's equations in Minkowski's world: their premetric generalization and the electromagnetic energy-momentum tensor
Article first published online: 20 AUG 2008
Copyright © 2008 WILEY-VCH Verlag GmbH & Co. KGaA, Weinheim
Annalen der Physik
Volume 17, Issue 9-10, pages 691–704, September-October 2008
How to Cite
Hehl, F.W. (2008), Maxwell's equations in Minkowski's world: their premetric generalization and the electromagnetic energy-momentum tensor. Ann. Phys., 17: 691–704. doi: 10.1002/andp.200810320
- Issue published online: 3 SEP 2008
- Article first published online: 20 AUG 2008
- Manuscript Revised: 25 JUL 2008
- Manuscript Accepted: 25 JUL 2008
- Manuscript Received: 17 JUL 2008
- Deutsche Forschungsgemeinschaft (Bonn). Grant Number: HE 528/21-1
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!